| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that, during the cataract surgery with intraocular lens (iol) implant procedure, noticed foreign material adhered to the iol optics after iol insertion.The surgery was completed after replacing the product with another lens.Team has looked at it together in the surgery room, but could not observe it.The doctor said that it was transparent linear material and that it would be visible under an electron microscope.Additional information has been requested.
Event or Problem Description
Additional information has been requested and received stating there was no health problem to the patient.
Additional Manufacturer Narrative
Iol received in non company pouch along with surgical fabric.Solution is dried on both surfaces of the optic and one haptic, the iol is adhered to the fabric.One haptic is adhered to the side of the optic with solution, the other haptic is intact.The optic is cut in two and has numerous fibers and particulate adhered.Sent to ftw lab for further evaluation.The "transparent linear material" was isolated and analyzed (see lab results attached).Comparison to a library of spectra finds the best match to be wypall fibers (natural fibers).The presence of foreign material was confirmed.Based on the spectral comparison results, the fibre is wypall fibre (natural fibers).The origin of the material could not be determined.No wypall paper is used in company environmental controlled production areas.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).